# SDR R61A2023090700484

- Difficulty date: August 16, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 38,697 hours, 29,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING RIVETS FOUND CORROSION ON SKIN BETWEEN FRAMES 88 - 89 AND STRINGERS 29L - 29R.  PERFORMED TEMPORARY REPAIR BY CUTOUT AND DOUBLER REPAIR AT FRAMES 88 - 89 AND STRINGERS 29L - 29R. IN ACCORDANCE WITH, REF ETD2023-170--020249.
